# SDR CALA2023062802046

- Difficulty date: June 24, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N81449
- Make and model: Boeing 737-900ER
- Aircraft serial: 31651
- Aircraft time: 35,501 hours, 12,811 cycles
- System (JASC): 2760 · Drag Control System
- Part: Interlock
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Ground Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MLG WONT RETRACT AFTER TO ACCOMP CHKLST RETURN TO CLE REPLACED GROUND SPOILER INTERLOCK VALVE CABLE, REF AMM-27-62-51-400-801. VERIFIED PART # FOR NEW CABLE PER IPC AND INSTALLATION OF CABLE PER AMM 27-62-51.
